Some one-sided conditions under which subsequential convergence follows from (A,k) summability method

Articles > Article · 2010

Authors: Umit Totur, İbrahim ÇANAK, Mehmet Dik

Applied Mathematics Letters, Journal Indexed in SCI Expanded, International, WoS, 2010, vol 24, pp 692-696

DOI: 10.1016/j.aml.2010.12.007

Summary

In this paper, we introduce some conditions to recover subsequential convergence of an (A, k) summable sequence which is one-sidedly bounded by another sequence. (C) 2010 Elsevier Ltd. All rights reserved.

View details